Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Conformal mapping of open Riemann surfaces


Author: Zeev Nehari
Journal: Trans. Amer. Math. Soc. 68 (1950), 258-277
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1950-0034458-X
MathSciNet review: 0034458
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, Material presented in a colloquium lecture at Harvard University in Spring 1948.
  • [2] S. Bergman, Ueber die Entwicklung der harmonischen Funktionen der Ebene und des Raumes nach Orthogonalfunktionen, Math. Ann. vol. 86 (1926) pp. 238-271. MR 1512089
  • [3] -, Ueber die Kernfunktion eines Bereiches und ihr Verhalten am Rande, J. Reine Angew. Math. vol. 169 (1932) pp. 1-12.
  • [4] -, Sur les fonctions orthogonales de plusieurs variables complexes, Mémorial des Sciences Mathématiques, vol. 106, 1947.
  • [5] L. Bieberbach, Ueber einen Riemannschen Satz aus der Lehre von der konformen Abbildung, Berlin Math. Ges. Sitzungsber. vol. 24 (1925) pp. 6-9.
  • [6] P. Garabedian and M. Schiffer, Identities in the theory of conformal mapping, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 187-238. MR 0028944 (10:522d)
  • [7] H. Grunsky, Ueber die konforme Abbildung mehrfach zusammenhaengender Bereiche auf mehrblaettrige Kreise, I., Preuss. Akad. Wiss. Sitzungsber., 1937, pp. 40-46, II. Abhandlungen der Preussischen Akademie der Wissenschaften, Mathematisch-Naturwissenschaftliche Klasse 1941, no. 11. MR 0018748 (8:324f)
  • [8] -, Neue Abschaetzungen zur konformen Abbildung ein- und mehrfach zusammenhaengender Bereiche, Schriften des Mathematischen Seminars der Universität Berlin vol. 1 (1932) pp. 94-140.
  • [9] Z. Nehari, The kernel function and canonical conformal maps, Duke Math. J. vol. 16 (1949) pp. 165-178. MR 0028397 (10:440c)
  • [10] B. Riemann, Werke, 2d ed., pp. 88-142; pp. 212-224.
  • [11] E. Schottky, Ueber die konforme Abbildung mehrfach zusammenhaengender ebener Flaechen, J. Reine Angew. Math. vol. 83 (1877) pp. 300-351.
  • [12] C. Weierstrass, Vorlesungen ueber die Theorie der Abelschen Transzendenten, Werke, vol. 4.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0034458-X
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society